RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ryabukha, Tat'yana Viktorovna

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:125
Abstract pages:190
Full texts:58
References:58
E-mail: ,

http://www.mathnet.ru/eng/person52340
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. T. V. Ryabukha, “Functionals for the means of observables for one-dimensional infinite-particle systems”, TMF, 162:3 (2010),  422–438  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 162:3 (2010), 352–365  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019